Residential College | false |
Status | 已發表Published |
Effective numerical evaluation of the double Hilbert transform | |
Sun,Xiaoyun1![]() ![]() | |
2020-05-15 | |
Source Publication | MATHEMATICAL METHODS IN THE APPLIED SCIENCES
![]() |
ISSN | 0170-4214 |
Volume | 43Issue:7Pages:4086-4106 |
Abstract | In this paper, we propose two methods to compute the double Hilbert transform of periodic functions. First, we establish the quadratic formula of trigonometric interpolation type for double Hilbert transform and obtain an estimation of the remainder. We call this method 2D mechanical quadrature method (2D-MQM). Numerical experiments show that 2D-MQM outperforms the library function “hilbert” in Matlab when the values of the functions being handled are very large or approach to infinity. Second, we propose a complex analytic method to calculate the double Hilbert transform, which is based on the 2D adaptive Fourier decomposition, and the method is called as 2D-HAFD. In contrast to the pointwise approximation, 2D-HAFD provides explicit rational functional approximations and is valid for all signals of finite energy. |
Keyword | 2d Adaptive Fourier Decomposition 2d Mechanical Quadrature Method Double Hilbert Transform Trigonometric Interpolation |
DOI | 10.1002/mma.6176 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000508168700001 |
Publisher | WILEY, 111 RIVER ST, HOBOKEN 07030-5774, NJ |
Scopus ID | 2-s2.0-85078666380 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | Faculty of Science and Technology DEPARTMENT OF MATHEMATICS |
Corresponding Author | Sun,Xiaoyun |
Affiliation | 1.Faculty of Information Technology,Macau University of Science and Technology,Taipa,Macao 2.Department of Mathematics,Faculty of Science and Technology,University of Macau,Taipa,Macao |
First Author Affilication | University of Macau |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Sun,Xiaoyun,Dang,Pei,Leong,Ieng Tak,et al. Effective numerical evaluation of the double Hilbert transform[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 43(7), 4086-4106. |
APA | Sun,Xiaoyun., Dang,Pei., Leong,Ieng Tak., & Ku,Min (2020). Effective numerical evaluation of the double Hilbert transform. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 43(7), 4086-4106. |
MLA | Sun,Xiaoyun,et al."Effective numerical evaluation of the double Hilbert transform".MATHEMATICAL METHODS IN THE APPLIED SCIENCES 43.7(2020):4086-4106. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment